# SDR FDKA200608199

- Difficulty date: August 12, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N834MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145340
- Aircraft time: 13,666 hours, 12,796 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pressure Switch
- Part number: 15H0048PH
- Part serial: 1304
- Condition: Malfunctioned
- Location: Rudder Sys
- Part time: 13,289 hours, 12,479 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6075 MCO.  CREW REPORTED A RUDDER SYSTEM 1 INOP ON TAXI.  MAINTENANCE REPLACED THE RUDDER MICRO-SWITCH.
